# SDR AALA202504078853

- Difficulty date: February 10, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  SHEAR PLATE STR 23 L BTW FR 69 AND FR 70 AT AFT GALLEY AREA, MEASURE OF CRACK IS  L =1.500 INCH. MAINTENANCE REPLACED SHEAR PLATE STR 23 L BTW FR 69 AND FR 70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801  AND DWG D53474180.
